• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Mirtazapine - ridiculously tired

Jojojabini21

Jojojabini21

Active member
Joined
Feb 5, 2016
Messages
39
Location
South West UK
Hi,

I've been on Mirtazapine for over a week now, I've chosen to take 7.5mg instead of 15mg because I just couldn't wake up of function! Saying that I'm still struggling to get up and constantly feel like I need to go back to sleep.
I've read people's opinions to take earlier but I work from 7pm - 12.30 and then have to drive home, so this isn't an option at the moment.
Could it be that maybe I just need to ring the dr and say this option is on the strong side or shall I just continue in the home I get used to it?
I'm worried because I'm missing appointments, taking little one to nursery and falling asleep just before work, making me on the irritable side.
I've certainly got loads more sleep but I feel worse for it, previously I'd gone nearly 6 months with 3hrs to no sleep, I didn't feel as bad as I do now with 10-13hours sleep.
Thanks
 
F

fourfive

Member
Joined
Mar 6, 2016
Messages
8
Location
Exmouth, Devon, UK
This tiredness may well pass after you get used new medication.

I'm having the opposite, it doesn't make me tired or groggy, in fact it makes me feel buzzy and alert, that's after 3 weeks of 15mg.
 
Last edited:
Top